# SDR FDEA201106172328

- Difficulty date: June 17, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363725
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 690 -740, LBL 25 HAS CORROSION.  FOUND OUT OF LIMITS IAW SRM PF 53-30-1 FIG 3A. REMOVED SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK SECTION   FROM BAC1520-792 7178-T6511 DIM. 172" LONG IAW SRM 53-10-2 FIG 7. TREATED AND PRIMED NEW SEAT TRACK IAW SRM 51-10-2. INSTALLED NEW SEAT TRACK  IAW SRM 51-30-2 REV 103.
